# SDR ASAA2018031223829

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 38,214 hours, 11,540 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON CLIMB AND RE-ILLUMINATED ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE REF AMM 21-61-00 OPS CHECK NORMAL NO FAULTS FOUND. NO HISTORY 30 DAYS.
